MathSciNet Relay Station
MathSciNet bibliographic data
MR2753796 (2011m:35012) 35A23 (31B15 42B20)
Ghoussoub, Nassif; Moradifam, Amir Bessel pairs and optimal Hardy and Hardy-Rellich inequalities. Math. Ann. 349 (2011), no. 1, 1–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement